# SDR DALA2025110408058

- Difficulty date: November 2, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 78,940 hours, 37,447 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Condition: Corroded
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCONNECTING STRUT OB FLAP ON RH WING.  REMOVED INTERCONNECTING STRUT RH WING UNSERVICEABLE CONDITION P/ N D5757032201100 S/N 02507 AS PER A320 FAM AMM 27-51-44-000-001- A STEP 1 THRU 4.A EXCEPT STEP 3.D(2). JOB IN PROGRESS. REPLACED INTERCONNECTING STRUT OB FLAP ON RH WING AS PER A320 FAM AMM 27-51-44-000-001-A AND A320 FAM AMM 27-51-44-400-001-A. SEEINDIVIDUAL SIGN-OFF ON ORNRC 20/600. RII INSPECTION COMPLETE 0062999 (AE223QC) JOB COMPLETE. (LP: 1284674)
